RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ardavan, A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:20
Abstract pages:91
Full texts:26

http://www.mathnet.ru/eng/person61127
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. A. V. Kornilov, V. M. Pudalov, A. K. Klehe, A. Ardavan, J. S. Qualls, “On the existence of Rapid Oscillations in various phases of quasi one-dimensional $\mathrm{(TMTSF)_2PF_6}$”, Pis'ma v Zh. Èksper. Teoret. Fiz., 84:11 (2006),  744–747  mathnet; JETP Letters, 84:11 (2006), 628–631  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019